MAUDE Adverse Event Report: BREG, INC. BREG PC CUBE; PACK, HOT OR COLD, WATER CIRCULATING

BREG, INC. BREG PC CUBE; PACK, HOT OR COLD, WATER CIRCULATING
Model Number PC CUBE W/ M/U XL WO
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
The tubing to the patient end of the device leaked all over the patient's dressing and bed.Manufacturer response for pack, hot or cold, water circulating, breg (per site reporter): none yet.

Brand Name
BREG PC CUBE
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
BREG, INC.
2885 loker ave east
carlsbad CA 92010
MDR Report Key7295664
Report Number7295664
Device Sequence Number1368177
Product Code ILO
UDI-Device Identifier00672736017739
UDI-Public(01)00672736017739
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
Report Date (Section F) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPC CUBE W/ M/U XL WO
Device Catalogue Number10710
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer02/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO; NO OTHER THERAPIES
Date Report Sent to FDA02/23/2018